# SDR AALA20100425TUL02

- Difficulty date: April 25, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR BEAM HAS CORROSION STATIONS 1155 TO 1211.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-3.
